# SDR HEEA955480

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5793Y
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5141
- Engine: Allsn 250C20F
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Tube Assy
- Part number: 6876925A
- Condition: Making Metal
- Location: Gear Box
- Part time: 7,930 hours
- Component: 23001938
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO METAL IN OIL.  UPON INSPECTION OF GEARBOX PARTS NOTED THE FOLLOWING:  BELOW CEB1307 REQUIREMENTS ON TUBE ASSEMBLY. INSTALLED NEW TUBE ASSY.  PART RETURNED TO ALLISON FOR CEB1307.  REFERENCE:  AFA#24405A  (PART IS OUT OF CALENDAR DATE AND TIME LIMITS)
